# SDR AALA20101207TUL17

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- Aircraft time: 65,204 hours, 22,956 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WING REAR SPAR UPPER WING PANEL LANDING, WING STATION 187.5, RIGHT WING.  CORROSION REMOVED AND REPAIRED PER EA. B757-57-014197.
